Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9

Thread: Swollen??

  1. #1
    GeoQuadzilla's Avatar
    GeoQuadzilla is offline Senior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    1,109

    Swollen??

    Alright guys I took a shot of sustanon yesterday and today my delt looks like i inject synthnol in it... The look where the muscle is floating in your arm and the head of my side delt looks like a baseball and it's really sore... Its not red or discoloured... just really uncomfortable... My first glute shot of the cycle 3 days ago left my right glute in the same state... Is this normal? is there something wrong with my gear? or is it just my body getting used to the injections again? I took a 200mg shot of Deca in my left delt and it was sore for a day but nothing like this? Any help would be appreciated... Thanks fellas

  2. #2
    hector999 is offline Junior Member
    Join Date
    Dec 2003
    Posts
    89
    both injections knotted up wich in some cases is normal i would try to confirm that the gear is legit, if so run under hot water to heat it up and inject a little slower, is this the first time using sus? have you ever had a reaction to any other gear before? i wouldn't be to alarmed just yet but if it get red and itchy on the injection site you might need to get it looked at, just my thoughts bro maybe some vets or mods have some better advice

  3. #3
    GeoQuadzilla's Avatar
    GeoQuadzilla is offline Senior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    1,109
    Quote Originally Posted by hector999
    both injections knotted up wich in some cases is normal i would try to confirm that the gear is legit, if so run under hot water to heat it up and inject a little slower, is this the first time using sus? have you ever had a reaction to any other gear before? i wouldn't be to alarmed just yet but if it get red and itchy on the injection site you might need to get it looked at, just my thoughts bro maybe some vets or mods have some better advice
    Nope I used sustanon before and had the whole charlie horse feeling from a shot... But it never got this swollen before... and I know my gear is legit just because my trainer just finished using it and got better then good results and he's a top amatuer... Maybe i'm paranoid But my shoulder looks like its floating in water and the muscle is really hard and tense... thanks for the info bro

  4. #4
    hector999 is offline Junior Member
    Join Date
    Dec 2003
    Posts
    89
    if that is the case i wouldn't worry about it not for now at least give it time, i just shot deca about 9 days ago and it is just now going down, swollen, synthol look, i have a good buddy that is a doc he told me my injection was off target due to it being so swollen, if it was infected within 2 days redness, itchy, possibly flu like syp none the less better safe then sorry, and your right sus is always charlie horse bro, good luck man, it'll go down in time, just keep an eye on it

  5. #5
    GeoQuadzilla's Avatar
    GeoQuadzilla is offline Senior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    1,109
    Quote Originally Posted by hector999
    if that is the case i wouldn't worry about it not for now at least give it time, i just shot deca about 9 days ago and it is just now going down, swollen, synthol look, i have a good buddy that is a doc he told me my injection was off target due to it being so swollen, if it was infected within 2 days redness, itchy, possibly flu like syp none the less better safe then sorry, and your right sus is always charlie horse bro, good luck man, it'll go down in time, just keep an eye on it
    Thanks a lot man... Peace

  6. #6
    DARKSEID's Avatar
    DARKSEID is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,757
    Quote Originally Posted by GeoQuadzilla
    Thanks a lot man... Peace
    I wouldn't worry about it bro, I just had pretty much the same thing last week from shooting sus, I gave it about a week and it's all cleared up now

  7. #7
    GeoQuadzilla's Avatar
    GeoQuadzilla is offline Senior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    1,109
    Quote Originally Posted by DARKSEID
    I wouldn't worry about it bro, I just had pretty much the same thing last week from shooting sus, I gave it about a week and it's all cleared up now
    Hurts like a Mother F***er don't it?

  8. #8
    ItalianMuscle's Avatar
    ItalianMuscle is offline Senior Member
    Join Date
    Jul 2003
    Location
    Boston, MA
    Posts
    1,267
    Bro I always have a Baseball or a golfball somewhere lol don't worry..

  9. #9
    DARKSEID's Avatar
    DARKSEID is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,757
    Quote Originally Posted by GeoQuadzilla
    Hurts like a Mother F***er don't it?

    Well what happen with mine was it hurt pretty good the first few days, then that went away, and it was swelled up for the next few days real big, then I got some redness for about a day, and after that it basically cleared itself up

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •